# SDR C77A20160523001

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 3,139 hours, 1,854 cycles
- Engine: Ge CF348E5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUFFERED LT INBD MAIN TIRE TREAD SEPARATION, WHICH RESULTED IN THE FOLLOWING OBSERVED DAMAGES.  LT INBD AFT FLAP, PN 170-39011-411, THROUGH DAMAGE, 8 INCHES IN LENGTH BY 1/8 INCH IN WIDTH ON THE BOTTOM OF THE FLAP.  ONLY PASSES THROUGH THE BOTTOM OF THE FLAP COMPOSITE MATERIAL.  THERE IS ALS DELAMINATION ON THE TE OF THE AFT FLAP.  LT INBD MAIN FLAP, PN 170-39010-421, PUNCTURE DAMAGE, 1 INCH IN LENGTH BY 1 INCH IN WIDTH.  DAMAGE IS NOT THROUGH THE FLAP.
